RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2006, Volume 18, Number 4, Pages 77–88 (Mi mm80)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximations of the quasi-gas-dynamic system of equations resulting in explicit algorithms

L. W. Dorodnicyn

M. V. Lomonosov Moscow State University

Abstract: A stability analysis has been performed of finite-difference schemes for the quasi-gas-dynamic system which describes subsonic viscous gas flows. Principles are developed to construction of explicit schemes having enhanced stability conditions and a time-approximation error required. Examples of methods with the properties desired are proposed.

Full text: PDF file (204 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 29.12.2006

Citation: L. W. Dorodnicyn, “Approximations of the quasi-gas-dynamic system of equations resulting in explicit algorithms”, Matem. Mod., 18:4 (2006), 77–88

Citation in format AMSBIB
\Bibitem{Dor06}
\by L.~W.~Dorodnicyn
\paper Approximations of the quasi-gas-dynamic system of
equations resulting in explicit algorithms
\jour Matem. Mod.
\yr 2006
\vol 18
\issue 4
\pages 77--88
\mathnet{http://mi.mathnet.ru/mm80}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2254993}
\zmath{https://zbmath.org/?q=an:1097.76055}


Linking options:
  • http://mi.mathnet.ru/eng/mm80
  • http://mi.mathnet.ru/eng/mm/v18/i4/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. T. Zhukov, “On explicit methods for the time integration of parabolic equations”, Math. Models Comput. Simul., 3:3 (2011), 311–332  mathnet  crossref  mathscinet
  • Математическое моделирование
    Number of views:
    This page:261
    Full text:142
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019